# SDR CWQR20120705043

- Difficulty date: July 5, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N574QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605820
- Aircraft time: 2,955 hours
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 663400361
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, FOUND RT ELEVATOR OTBD HINGE BRACKET CRACKED.  CRACK WAS FOUND USING EDDY CURRENT NDT METHOD, CRACK FROM THE EDGE OF THE PART INBD TO THE FIRST ATTACH HOLE IN THE LEG RADIUS.
